i use symlin pen and i am also on omnipod ..when i use the symlin i get a weird feeling in stomach and i also have to urinate frequently, this happens only when i take symlin. is this common with anyone else?
Symlin can make you a little sick to your stomach early on. I would sometimes get queasy but it passed pretty quickly. That was the only side-effect that I had. I hadn’t read anything in the literature about it causing excessive urination. Are you sugars normal while having the frequent urination?
when i get the urgency to urinate a lot, i always think my glucose is up, but when i check it’s almost always in the normal range. but after posting this discussion, i did a google and i saw it as a side effect.
You taught me something. I hadn’t read that as a side-effect but my research wasn’t really in-depth. I was pretty lucky and had minimal discomfort when I did Symlin. Does it pass like the nausea?
i get the nausea or funny feeling in my stomach, but i am use to it as it doesnt last long
i need to discuss my doc when to take it. he told me before every man meal (3x)
then my diabetes educator said only before meals that will have over 30 grams of carb, then that is practically ever meal, even snacks will be over 30 grams lol.
does the nausea or funny feeling in stomach eventually goes away and not come back?
btw i am taking symlin not because i wanted too because my doc thinks since i am concerned about weight gain that this may help lol as it has been known to help with weigh loss.
The nausea is reported to be only temporary. I found that after I was using it for a while, I would get the queasy feeling for a minute or two. The appetite control aspect of it is great. I did manage to lose some weight while I was using it and noticed that I was full a lot faster. I was having crashing lows right after eating. I haven't tried it with the pump.
I put on weight when I first got myself into control. I was having a lot more lows and I was way over treating. I had plateaued on my weight loss. The Symlin and the carb counting got me over the hump. I'm only on insulin now and I'm able to maintain my weight +/- 3 lbs either way.
well my doc told me when i use symlin to change my carb ratio
instead of doing 1:6 i do 1:10
well ia m going to call it a night.
good night and happy holidays